

Team Continental

Welcomes You

Track Time Trials & HPDE

April 2, 2022

Bringing the widest variety of tracks to ICSCC Racing for 30+ years!

www.teamcontinental.com

Track Direction: Counter-Clockwise using ORP FULL COURSE (2.3 miles) www.oregonraceway.com

Saturday April 2			Things to remember to keep you safe!	Track Event Chairman: Jim Larfield
Begin	End	80 min		
7:00 AM 7:00 AM	- 1:00 PM	Facility Opens Reg & Tech Open		<u>Lead Driver Coach:</u> Joe Harlan
8:00 AM 8:30 AM	Mandatory ITrack Tour	Drivers Meeting		* SATURDAY SOCIAL *
Session 1		20 min	Know your flags & meanings - refer to ICSCC	* DINNER PARTY *
9:00 AM	- 9:20 AM	Group A/B	Competition Regulations, Section 1501	sponsored by Bill Harris
9:25 AM	- 9:45 AM	Group H - HPDE		
9:50 AM	- 10:10 AM	Group C - DT		
10:15 AM	- 10:35 AM	Group A/B	Track Time Trials are on-track events in which	AWARDS PRESENTATION
Session 2		<u>20 min</u>	participants vie for the fastest lap or elapsed	
10:40 AM	- 11:00 AM	Group H - HPDE	time to complete a designated course.	EVERYONE WELCOME!
11:05 AM	- 11:25 AM	Group C - DT	but these events are not wheel-to-wheel competitions.	
11:30 AM	- 11:50 AM	Group A/B		All Workers, Drivers, Crew and
11:50 PM	- 1:00 PM	** LUNCH BREAK **		Guests are encouraged to attend!
			NOTE: PASSING IS NOT ALLOWED	
Session 3		20 min	WHILE YELLOW FLAGS ARE DISPLAYED.	
1:00 PM	- 1:20 PM	Group H - HPDE		
1:25 PM	- 1:45 PM	Group C - DT	Body contact will NOT be tolerated!	Grp A Track Time Trials Advanced
1:50 PM	- 2:10 PM	Group A/B	Any car to car contact may result in an instant	Grp B Track Time Trials Intermediate
2:15 PM	- 2:35 PM	Group H - HPDE	expulsion from the event and a suspension	Grp C Track Time Trials Novice/DT
Session 4		<u>20 min</u>	from all ICSCC sanctioned	Grp H HPDE
2:40 PM	- 3:00 PM	Group C - DT	Track Time Trials events for 13 months!	
3:05 PM	- 3:25 PM	Group A/B		Instructors available upon request.
3:30 PM	- 3:50 PM	Group H - HPDE		
3:55 PM	- 4:15 PM	Group C - DT	** REVISED 03/29/2022	THANK YOU FOR YOUR SUPPORT!
Open Track 4:15 - 5:00 PM OPEN TRACK				
INTERNATIONAL CONFERENCE				

This event sanctioned by ICSCC, International Conference of Sports Car Clubs

